Anyone elses tsh shoot up when on teva levo??

So was wondering if anyone elses tsh shot up when on teva brand, old and new formula?..

The new formula of teva levo seemed to shoot my tsh up when i started it in october last year.. but then noticed my bloods were already creeping up on the old teva in august?? But then tsh went to over 100 when started the new formula of teva!..

Anyone else??

Skip

Featured Content

Join our community

The community helps everyone affected by thyroid conditions by providing support, information and guidance.

Follow

Featured by HealthUnlocked

17 Replies

oldestnewest
  • Hi not sure if this is a coincidence but first pack of Teva new formula levothyroxine started 10 days ago and feeling out of sorts, leg cramps and palpitations. Shall be keeping a close eye on symptoms.

  • I went through hell on them, over xmas, developed all sorts of symptoms felt so strange, had anxiety so bad thought i needed a mental hospital!! only just recovering now iv been 6 weeks back on actavis!.

    Dont leave it too long honestly u do not want to go through the hell iv been through, and also others that iv spoke too...

    any worries go to your gp and say they dont agree with u and u want to go on another brand x

  • Report it on a yellow card. Its the only way to get the stuff banned if its no use. The old teva made a lot of people ill because it wouldnt dissolve properly and was e entually taken off the market. If you dont report the problems with the new Teva, nothing will be done.

    yellowcard.mhra.gov.uk/_ass...

    X G

  • I have done so already thanks.. it definitely needs banning again!!!

  • I was given these a few days ago when I collected my prescirption. Did some research and realised that I wasn't keen to change manufacturers at all. Now it seems I was right to be concerned. Luckily for me my pharamcy were very accomodating adn happily provided some of my usual Mercury pharma Levo as a replacement and put a note on my file that I only want Mercury Pharma or Wockhardt, both of which I have used without issue. Thanks for posting as I don't feel so crazy now!! My advice would be to go back to the pharmacy and explain the situ. Any decent one should provide your usual brand, although it might require the Doctor to provide another prescription.

  • Kez1984. Thank you so much for this thread.

    Its just explained a lot. I've been on teva levo for just over 3 weeks and amongst other symptoms my anxiety has shot up. So much so I've gone back on the propranolol tablets ( for anxiety ) for the first time in over 6 months. Last year I had a tremendous amount of stress and my anxiety went through the roof. So was prescribed them for a few months. Sleeping has also gone out of the window, I feel absolutely shattered and extra depressed.

    I'm going to phone my surgery now and request a new prescription.

    Thank you so much.

  • Kitti i have never suffered with anxiety in my life until i was put on the new formula in october last year when they were released, i was having anxiety attacks, and felt i was going crazy literally!! Insomnia, couldnt eat, felt bloated all the time, felt sick so many symptoms appeared when i started them, ruined my entire xmas with my kids! X

  • No definitely not crazy though i felt i was going crazy literally when on them!!

    I have already changed back to my old brand of actavis been on them 6 weeks now, no problems.. and also had a note put on file to only provide me with actavis x

  • Hi. I am literally going through exactly the same thing since taking Teva. I have now gone back to Actavis. Did u return to Actavis on the same dose? Been back on the old brand a few days but still don't feel right at all but do feel a bit better x

  • Hi yes i got referred to an endo when my tsh and t4 both went high, i went back on 50mcg of actavis and after 6 weeks my endo tested and said my t4 was going up but tsh was still over 100!.. hes now put me on 75 and gonna test in another 6 weeks and he says if the tsh doesnt start falling i may have a conversion problem!...

  • Ah ok. So your tsh etc changed? Mine hasn't gone crazy but I just haven't felt well. Hope u are feeling better now x

  • Yes i felt so weird on the new teva cant explain it really and then suffered anxiety attacks though that could possibly be the tsh rising x

  • Yes I've had awful anxiety as well but thankfully it's getting a little better everyday x

  • Yes it does get better, i noticed as my ft4 started rising and tsh lowering its got better.. lots on here have said they suffered anxiety and attacks before they was diagnosed and hypo and some have also said they know when their levo needs to be higher as they start with anxiety...

    Do u have it lingering everyday for no reason? Do u get like a jelly belly feeling and chest weirdness and mood drops for a few minutes then ok again? ...

  • Yes I get the chest feeling and feel like I'm on the verge of panicking. I've felt like I've just wanted to scream with it so many times, it's a horrible feeling that has been coming and going. I have also had body aches, fatigue, tummy ache, headache, restlessness and brain fog. Really not much fun is it x

  • No its not! i really feel for u as my symptoms were all anxiety symptoms i didnt get the fatigue, brain fog or headaches..

    Hows your blood results at the minute?.. what brand was u on before? I would tell doctor u want to go back on old brand hun x

  • Also had terrible palpitations and various other quite severe symptoms over the last few weeks when on these. I've returned to activis and just feel wiped out but have not had any more palpitations, sweats or tremors.

You may also like...